# SDR F3LA200800139

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSPECTION REPORTED CORROSION WAS FOUND ON SHEAR PLATE AT FLOORBEAM Y1732 AFT OF FRAME 69.  MAINTENANCE REMOVED AND REPLACE SHEAR PLATE IN ACCORDANCE WITH SRM 51-42-11 PARAGRAPH 6, 7, 13 AND EA A9-53R-30196.  UPON COMPLETION OF THE INSTALLATION OF THE SHEAR PLATE IT WAS INSPECTED AND FOUND ACCEPTABLE.
